# SDR AALA201709129038

- Difficulty date: September 8, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 50,971 hours, 29,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311106121000
- Condition: Cracked
- Location: Frames 8-11
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WORK CARD 26T21053011, RECEIVED A CRACK INDICATION AT A BOLT HOLE ON THE UPPER FLANGE OF THE LEFT SLIDING WINDOW LATERAL FRAME UPPER ATTACHMENT.  REPLACED LATERAL WINDSHIELD FRAME IAW EA 272600, DRAWING R53112944000, AND R53112942000.
